# SDR SIMA20220204003

- Difficulty date: February 4, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 12,468 hours, 7,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE FINAL APPROACH MECH / FLAP FAIL EMERGENCY DECLARED. -C/A-REF NRWC 049-ORD-02384 FOR WORK ACCOMPLISHED INCLUDING CMC, FIM, AND AMM REFERENCES.
